Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2014, Article ID 864396, 21 pages
http://dx.doi.org/10.1155/2014/864396
Research Article

The Exponentiated Half-Logistic Family of Distributions: Properties and Applications

1Departamento de Estatística, Universidade Federal de Pernambuco, 50740-540 Recife, PE, Brazil
2Department of Statistics, Ferdowsi University, Mashhad 9177948974, Iran
3Departamento de Ciências Exatas, Universidade de São Paulo, 13418-900 Piracicaba, SP, Brazil

Received 3 September 2013; Accepted 5 December 2013; Published 13 March 2014

Academic Editor: Ricardas Zitikis

Copyright © 2014 Gauss M. Cordeiro et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. M. Cordeiro, S. Nadarajah, and E. M. M. Ortega, “General results for the beta Weibull distribution,” Journal of Statistical Computation and Simulation, vol. 83, pp. 1082–1114, 2013. View at Google Scholar
  2. N. Balakrishnan, “Order statistics from the half logistic distribution,” Journal of Statistical Computation and Simulation, vol. 20, no. 4, pp. 287–309, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. Kang and J. Seo, “Estimation in an exponentiated half logistic distribution under progressively type-II censoring,” Journal of Communications of the Korean Statistical Society, vol. 18, pp. 657–666, 2011. View at Google Scholar
  4. N. Eugene, C. Lee, and F. Famoye, “Beta-normal distribution and its applications,” Communications in Statistics, vol. 31, no. 4, pp. 497–512, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Zografos and N. Balakrishnan, “On families of beta- and generalized gamma-generated distributions and associated inference,” Statistical Methodology, vol. 6, no. 4, pp. 344–362, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. V. da Silva, T. A. N. de Andrade, D. B. M. Maciel, R. P. S. Campos, and G. M. Cordeiro, “A new lifetime model: The gamma extended Fréchet distribution,” Journal of Statistical Theory and Applications, vol. 12, pp. 39–54, 2013. View at Google Scholar
  7. D. Collet, Modelling Survival Data in Medical Research, Chapman and Hall, London, UK, 2nd edition, 2003.
  8. K. Cooray and M. M. A. Ananda, “A generalization of the half-normal distribution with applications to lifetime data,” Communications in Statistics, vol. 37, no. 8–10, pp. 1323–1337, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. S. Mudholkar, D. K. Srivastava, and G. D. Kollia, “A generalization of the Weibull distribution with application to the analysis of survival data,” Journal of the American Statistical Association, vol. 91, no. 436, pp. 1575–1583, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. D. Gupta and D. Kundu, “Exponentiated exponential family: an alternative to gamma and Weibull distributions,” Biometrical Journal, vol. 43, no. 1, pp. 117–130, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Nadarajah and S. Kotz, “The exponentiated type distributions,” Acta Applicandae Mathematicae, vol. 92, no. 2, pp. 97–111, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. I. S. Gradshteyn and I. M. Ryzhik, Table of Integrals, Series, and Products, Academic Press, San Diego, Calif, USA, 6th edition, 2000. View at MathSciNet
  13. A. P. Prudnikov, Yu. A. Brychkov, and O. I. Marichev, Integrals and Series, vol. 1–3, Gordon & Breach Science Publishers, Amsterdam, Netherlands, 1986. View at MathSciNet
  14. G. M. Cordeiro and S. Nadarajah, “Closed-form expressions for moments of a class of beta generalized distributions,” Brazilian Journal of Probability and Statistics, vol. 25, no. 1, pp. 14–33, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  15. A. W. Marshall and I. Olkin, “A new method for adding a parameter to a family of distributions with application to the exponential and Weibull families,” Biometrika, vol. 84, pp. 641–652, 1997. View at Google Scholar
  16. J. Doornik, Ox: An Object-Oriented Matrix Programming Language, International Thomson Business Press, 2007.
  17. T. Bjerkedal, “Acquisition of resistance in guinea pigs infected with different doses of virulent tubercle bacilli,” The American Journal of Hygiene, vol. 72, pp. 130–148, 1960. View at Google Scholar
  18. D. Kundu, N. Kannan, and N. Balakrishnan, “On the hazard function of Birnbaum-Saunders distribution and associated inference,” Computational Statistics & Data Analysis, vol. 52, no. 5, pp. 2692–2702, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. F. Famoye, C. Lee, and O. Olumolade, “The beta-Weibull distribution,” Journal of Statistical Theory and Applications, vol. 4, no. 2, pp. 121–136, 2005. View at Google Scholar · View at MathSciNet
  20. G. M. Cordeiro and A. J. Lemonte, “The β-Birnbaum-Saunders distribution: an improved distribution for fatigue life modeling,” Computational Statistics & Data Analysis, vol. 55, no. 3, pp. 1445–1461, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  21. G. Chen and N. Balakrishnan, “A general purpose approximate goodness-of-fit test,” Journal of Quality Technology, vol. 27, pp. 154–161, 1995. View at Google Scholar